My son is 9 and had taken the stimulant vyvanse for 2 years. Just recently he started having severe tics as a side affect. So we stopped giving him this med. Will all stimulants give him the tics since they all have them as a serious side effect? What should we try? Non stimulant?
The answer is probably no. On the other hand, my opinion is that He is way too young for meds. Try anything you can exept these drugs or else he would not be able to live without them. I have been on meds for 18 years (now 33) and been having tics for the past 10 months. Not sure which of my 3 meds is causing it but the dr.'s keep prescribing more pills for tics. Not helping much. Please seek therapy, classes, prayer, anything natural for your child. Best wishes.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Jan 2012 • 2 answers
Updated 25 Nov 2013 • 3 answers
Updated 26 Nov 2013 • 4 answers
Updated 18 Jun 2014 • 2 answers
Updated 21 Jul 2017 • 2 answers